# SDR CA101109014

- Difficulty date: November 4, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 32,680 hours
- Engine: Garrtt TPE3311
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Damaged
- Location: Lt Rpm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT TOOK OFF AND 10 MINUTES INTO FLIGHT THE LT RPM WAS VERY ERRATIC AND THEN STOPPED INDICATING.  AIRCRAFT RETURNED TO BASE AND MAINTENANCE FOUND A BROKEN WIRE ON THE BACK OF THE INSTRUMENT CONNECTOR.  WIRE REPAIRED - GROUND CHECKED SERVICEABLE AND AIRCRAFT RELEASED TO SERVICE.
